Research ArticleOpen accessPhrase in the titleMultivariate Option Pricing with Gaussian Mixture Distributions and Mixed CopulasJimbo Henri Claver, Tatanfack Emerson, Shu FelixJournal of Mathematics and Statistics, Vol. 19, Issue 1 · 3 Apr 2023 · 6,511 accessesView PDFCite
12 articles for “Mixture distributions”
Set a search alertResearch ArticleOpen accessPhrase in the titleFitting of Finite Mixture Distributions to Motor Insurance ClaimsP. Sattayatham, T. TalangtamJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 16 Jan 2012 · 9,300 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn Using Conventional and TL moments for the Estimation of a Mixture of Exponential Distributions, A Theoretical ReviewHabib Ahmed ElsayirAmerican Journal of Applied Sciences, Vol. 17, Issue 1 · 23 May 2020 · 7,089 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleDot Detection of Braille Images Using A Mixture of Beta DistributionsAmany Al-Saleh, Ali El-Zaart, Abdul Malik Al-SalmanJournal of Computer Science, Vol. 7, Issue 11 · 6 Sep 2011 · 7,436 accessesView PDFCite
Research ArticleOpen accessIn the keywordsNew Families of Distributions for Modeling Bivariate Data, with ApplicationsHaroon Barakat, Osama Mohareb Khaled, Nourhan KhalilJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 3 Apr 2018 · 7,914 accessesView PDFCite
Research ArticleOpen accessIn the keywordsReliability Equivalence Factors of a System with 2 Non-identical Mixed Lifetimes and Delayed TimeAbdelfattah Mustafa, Adel A. El-FaheemJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 29 Jul 2011 · 7,548 accessesView PDFCite
Research ArticleOpen accessIn the keywordsReliability Equivalence Factors of a System with m Non-Identical Mixed of LifetimesAbdelfattah Mustafa, Adel A. El-FaheemAmerican Journal of Applied Sciences, Vol. 8, Issue 3 · 25 Mar 2011 · 7,302 accessesView PDFCite
Research ArticleOpen accessIn the abstractPROBABILISTIC PERIODIC REVIEW INVENTORYMODELUSING LAGRANGE TECHNIQUE AND FUZZY ADAPTIVE PARTICLE SWARM OPTIMIZATIONH. A. Fergany, N. A. El-Hefnawy, O. M. HollahJournal of Mathematics and Statistics, Vol. 10, Issue 3 · 11 Aug 2014 · 7,017 accessesView PDFCite
Research ArticleOpen accessIn the abstractA NEW FAMILY OF GENERALIZED GAMMA DISTRIBUTION AND ITS APPLICATIONSatsayamon Suksaengrakcharoen, Winai BodhisuwanJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 9 Apr 2014 · 7,930 accessesView PDFCite
Research ArticleOpen accessIn the abstractSkin Images SegmentationAli El-ZaartJournal of Computer Science, Vol. 6, Issue 2 · 28 Jul 2010 · 7,023 accessesView PDFCite